# SDR ASAA2015040711371

- Difficulty date: April 7, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 40,910 hours, 15,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 141A8112U1
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOORWAY INNER CHORD ANGLE UNDER SCUFF PLATE AND FLOORBOARD SEVERAL SPOTS CORROSION BS 312-BS 348.  ACFT GROUNDED.  R & R INNER CHORD FROM BS 277-BS 364 AT L1 DOOR IAW DWG 141A8112 & 141A8110, NEW PN 141A811241, PO 836853. 1 DOT REMOVED.
